Alert archive / New York / River Flood Warnings in 2011

River Flood Warning 10, NWS Burlington, VT

April 26, 2011Clinton County, Essex County, New York

NWS Burlington, VT issued this river flood warning at Apr 26, 2011, 10:44 PM EDT for Clinton County, Essex County, New York. It was in force for 23 hr.

The area

The counties it named.

The facts

Issued
Apr 26, 2011, 10:44 PM EDT (02:44 UTC)
Expired
Apr 27, 2011, 9:17 PM EDT
In force
23 hr
Issued by
NWS Burlington, VT
Flood severity
Minor

Counties Clinton County, NY, Essex County, NY

The radar

The Burlington radar (KCXX), 45 km from the middle of the area, began a volume at 02:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point East Branch of the Ausable River at Au Sable Forks (ASFN6). The gauge peaked at 11.48 ft at Apr 28, 2011, 3:00 PM EDT.

actionminormoderatemajor51004/2704/2804/29
Action stage
6 ft
Minor stage
7 ft
Moderate stage
9 ft
Major stage
11 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 04275000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

257 
WGUS41 KBTV 270244
FLWBTV
BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE BURLINGTON VT 
1044 PM EDT TUE APR 26 2011

...THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN NEW YORK... 

  EAST BRANCH AUSABLE RIVER AT AUSABLE FORKS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...

IF YOU LIVE OR TRAVEL NEAR STREAMS AND RIVERS...SEEK HIGHER GROUND 
IMMEDIATELY AT FIRST SIGNS OF RISING WATER. OBEY ALL ROAD CLOSURE 
SIGNS...THEY ARE THERE FOR YOUR SAFETY. DO NOT ATTEMPT TO DRIVE 
THROUGH FLOODED AREAS...MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. TURN 
AROUND, DON'T DROWN!

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO...OR BY
VISITING OUR WEB SITE AT: WEATHER.GOV.

&&

NYC019-031-272245-
/O.NEW.KBTV.FL.W.0010.110427T0244Z-110427T2245Z/
/ASFN6.1.ER.110427T0157Z.110427T1200Z.110427T1645Z.NO/
1044 PM EDT TUE APR 26 2011

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A 

* FLOOD WARNING FOR 
  THE EAST BRANCH AUSABLE RIVER AT AUSABLE FORKS.
* UNTIL WEDNESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:15 PM TUESDAY THE STAGE WAS 7.2 FEET. 
* FLOOD STAGE IS 7.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 8.9 FEET BY 
  WEDNESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY 
  WEDNESDAY AFTERNOON.
* IMPACT...AT 9.0 FEET...IN JAY...WATER WILL COVER ROUTE 9N IN THE 
  STICKNEY BRIDGE AREA...AND STONE HOUSE AND ANTHONY RIVER ROADS WILL
  BE COVERED. IN KEENE...WATER WILL COVER HULLS FALLS ROAD...AND 
  ROUTES 73 AND 9N NEAR MARCY FIELD.

$$
2 follow-up statements
163 
WGUS41 KBTV 270648
FLWBTV
BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE BURLINGTON VT 
248 AM EDT WED APR 27 2011

...FORECAST FLOODING CHANGED FROM MINOR TO MODERATE SEVERITY FOR THE 
FOLLOWING RIVERS IN NEW YORK...
  EAST BRANCH AUSABLE RIVER AT AUSABLE FORKS

PRECAUTIONARY/PREPAREDNESS ACTIONS...


SAFETY MESSAGE...

IF YOU LIVE OR TRAVEL NEAR STREAMS AND RIVERS...SEEK HIGHER GROUND 
IMMEDIATELY AT FIRST SIGNS OF RISING WATER. OBEY ALL ROAD CLOSURE 
SIGNS...THEY ARE THERE FOR YOUR SAFETY. DO NOT ATTEMPT TO DRIVE 
THROUGH FLOODED AREAS...MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. TURN 
AROUND, DON'T DROWN!

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO...OR BY
VISITING OUR WEB SITE AT: WEATHER.GOV.

&&

NYC019-031-280648-
/O.EXT.KBTV.FL.W.0010.000000T0000Z-110429T0600Z/
/ASFN6.2.ER.110427T0157Z.110427T1200Z.110429T0000Z.NO/
248 AM EDT WED APR 27 2011

...OBSERVED FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY...
...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY...
THE FLOOD WARNING CONTINUES FOR 
  THE EAST BRANCH AUSABLE RIVER AT AUSABLE FORKS.
* AT  2:15 AM WEDNESDAY THE STAGE WAS 9.1 FEET. 
* FLOOD STAGE IS 7.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 9.8 FEET BY 
  WEDNESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE THURSDAY 
  EVENING.
* IMPACT...AT 9.0 FEET...IN JAY...WATER WILL COVER ROUTE 9N IN THE 
  STICKNEY BRIDGE AREA...AND STONE HOUSE AND ANTHONY RIVER ROADS WILL
  BE COVERED. IN KEENE...WATER WILL COVER HULLS FALLS ROAD...AND 
  ROUTES 73 AND 9N NEAR MARCY FIELD.

$$
397 
WGUS81 KBTV 271626
FLSBTV
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE BURLINGTON VT 
1226 PM EDT WED APR 27 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEW 
YORK...VERMONT...
 
  SARANAC RIVER AT PLATTSBURGH 

  EAST BRANCH AUSABLE RIVER AT AUSABLE FORKS 

  MISSISQUOI RIVER NEAR NORTH TROY 

  MISSISQUOI RIVER AT EAST BERKSHIRE 

  LAMOILLE RIVER AT JOHNSON 

  WINOOSKI RIVER AT ESSEX JUNCTION 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN VERMONT...
  LAMOILLE RIVER AT JEFFERSONVILLE

PRECAUTIONARY/PREPAREDNESS ACTIONS...


SAFETY MESSAGE...

IF YOU LIVE OR TRAVEL NEAR STREAMS AND RIVERS...SEEK HIGHER GROUND 
IMMEDIATELY AT FIRST SIGNS OF RISING WATER. OBEY ALL ROAD CLOSURE 
SIGNS...THEY ARE THERE FOR YOUR SAFETY. DO NOT ATTEMPT TO DRIVE 
THROUGH FLOODED AREAS...MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. TURN 
AROUND, DON'T DROWN!

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO...OR BY
VISITING OUR WEB SITE AT: WEATHER.GOV.

&&

VTC019-280501-
/O.EXT.KBTV.FL.W.0011.000000T0000Z-110428T0501Z/
/NTYV1.3.ER.110427T0451Z.110427T1500Z.110427T2301Z.NR/
1226 PM EDT WED APR 27 2011

THE FLOOD WARNING CONTINUES FOR
  THE MISSISQUOI RIVER NEAR NORTH TROY.
* AT 11:30 AM WEDNESDAY THE STAGE WAS 12.9 FEET. 
* FLOOD STAGE IS 9.0 FEET.
* MAJOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WAS CRESTING...AND WILL FALL THIS AFTERNOON.
  THE RIVER IS FORECAST TO FALL BELOW FLOOD STAGE TONIGHT.
* IMPACT...AT 12.0 FEET...SUBSTANTIAL FLOODING OCCURS...WITH WATER 
  OVER LOOP ROAD AND 3 FEET OF WATER ON ROUTE 100 BETWEEN WESTFIELD 
  AND NEWPORT.

$$

VTC011-281236-
/O.EXT.KBTV.FL.W.0014.000000T0000Z-110428T1236Z/
/EBKV1.1.ER.110427T0733Z.110428T0000Z.110428T0636Z.NO/
1226 PM EDT WED APR 27 2011

THE FLOOD WARNING CONTINUES FOR
  THE MISSISQUOI RIVER AT EAST BERKSHIRE.
* AT 11:45 AM WEDNESDAY THE STAGE WAS 12.9 FEET. 
* FLOOD STAGE IS 13.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 13.9 FEET BY THIS EVENING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY AFTER MIDNIGHT THURSDAY.
* IMPACT...AT 14.0 FEET...WIDESPREAD FLOODING OF LOW LYING FIELDS AND 
  ROADWAYS WILL OCCUR FROM RICHFORD TO ENOSBURG. WATER WILL APPROACH 
  ROUTE 118 AT EAST BERKSHIRE...AND ROUTE 105 BETWEEN ENOSBURG FALLS 
  AND EAST BERKSHIRE. YARDS WILL BE FLOODED IN EAST BERKSHIRE.

$$

VTC015-281035-
/O.EXT.KBTV.FL.W.0012.000000T0000Z-110428T1035Z/
/JONV1.3.ER.110427T0515Z.110427T1400Z.110428T0435Z.NO/
1226 PM EDT WED APR 27 2011

THE FLOOD WARNING CONTINUES FOR
  THE LAMOILLE RIVER AT JOHNSON.
* AT 11:30 AM WEDNESDAY THE STAGE WAS 16.8 FEET. 
* FLOOD STAGE IS 13.0 FEET.
* MAJOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FORECAST...THE RIVER HAS CRESTED...AND WILL CONTINUE TO FALL
  THROUGH THE AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE AFTER 
  MIDNIGHT THURSDAY.
* IMPACT...AT 17.0 FEET...THERE WILL BE EXTENSIVE FLOODING FROM 
  HARDWICK DOWNSTREAM THROUGH MORRISVILLE...JOHNSON...JEFFERSONVILLE 
  AND CAMBRIDGE. THE GRAND UNION AND POST OFFICE IN JOHNSON WILL 
  FLOOD. AREAS OF ROUTE 15 ALONG THE LAMOILLE FROM MORRISVILLE TO 
  CAMBRIDGE WILL BE INUNDATED. HOMES AND BUSINESSES ALONG THE 
  LAMOILLE RIVER WILL LIKELY FLOODK...WITH WATER SEVERAL FEET DEEP 
  OVER ROUTE 15 IN CAMBRIDGE.

$$

VTC015-281626-
/O.CON.KBTV.FL.W.0013.000000T0000Z-000000T0000Z/
/JVLV1.2.ER.110427T0459Z.110427T1500Z.000000T0000Z.UU/
1226 PM EDT WED APR 27 2011

THE FLOOD WARNING CONTINUES FOR
  THE LAMOILLE RIVER AT JEFFERSONVILLE.
* AT 11:00 AM WEDNESDAY THE STAGE WAS 453.9 FEET. 
* FLOOD STAGE IS 450.0 FEET.
* MODERATE FLOODING IS OCCURRING...AND WILL CONTINUE THROUGH THE
  AFTERNOON.
* THE RIVER WILL CONTINUE TO RISE SLOWLY THROUGH THIS EVENING.
* IMPACT...AT 452.0 FEET...WATER WILL COVER ROUTE 15 AT THE WRONG WAY 
  BRIDGE IN CAMBRIDGE. TRAFFIC DIVERSIONS MAY BE NECESSARY...AND 
  MOTORISTS PLANNING TO TRAVEL ROUTE 15 THROUGH CAMBRIDGE SHOULD 
  ALLOW EXTRA TIME TO DETOUR AROUND THE FLOODED ROADWAY.

$$

NYC019-033-089-281536-
/O.EXT.KBTV.FL.W.0015.110427T1618Z-110428T1536Z/
/PBGN6.1.ER.110427T1350Z.110428T0000Z.110428T0936Z.NO/
1226 PM EDT WED APR 27 2011

THE FLOOD WARNING CONTINUES FOR
  THE SARANAC RIVER AT PLATTSBURGH.
* UNTIL THURSDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 11:30 AM WEDNESDAY THE STAGE WAS 9.2 FEET. 
* FLOOD STAGE IS 9.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 9.8 FEET BY 
  WEDNESDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY 
  THURSDAY.
* IMPACT...AT 9.0 FEET...UNDERWOOD TRAILER PARK PROTECTED BY LEVEE IF 
  DRAIN PLUGS ARE IN. THE LEVEE SHOULD BE MONITORED FOR WEAKENING. 

$$

NYC019-031-280117-
/O.EXT.KBTV.FL.W.0010.000000T0000Z-110428T0117Z/
/ASFN6.2.ER.110427T0157Z.110427T1030Z.110427T1917Z.NO/
1226 PM EDT WED APR 27 2011

THE FLOOD WARNING CONTINUES FOR
  THE EAST BRANCH AUSABLE RIVER AT AUSABLE FORKS.
* AT 11:15 AM WEDNESDAY THE STAGE WAS 8.8 FEET. 
* FLOOD STAGE IS 7.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  LATE WEDNESDAY AFTERNOON.
* IMPACT...AT 9.0 FEET...WATER WILL COVER ROUTE 9N NEAR THE 
  STICKNEY BRIDGE AREA...AND STONE HOUSE AND ANTHONY RIVER ROADS WILL
  BE COVERED. IN KEENE...WATER WILL COVER HULLS FALLS ROAD...AND 
  ROUTES 73 AND 9N NEAR MARCY FIELD. 

$$

VTC007-280224-
/O.EXT.KBTV.FL.W.0016.000000T0000Z-110428T0224Z/
/ESSV1.1.ER.110427T1224Z.110427T1800Z.110427T2024Z.NO/
1226 PM EDT WED APR 27 2011

THE FLOOD WARNING CONTINUES FOR
  THE WINOOSKI RIVER AT ESSEX JUNCTION.
* AT 12:00 PM WEDNESDAY THE STAGE WAS 16.1 FEET. 
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.6 FEET BY 
  WEDNESDAY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE LATE 
  WEDNESDAY AFTERNOON.
* IMPACT...AT 18.0 FEET...FLOODING WILL BE WIDESPREAD ALONG THE 
  WINOOSKI RIVER FROM JONESVILLE TO THE RIVERS MOUTH AT LAKE 
  CHAMPLAIN. WATER WILL COVER BRIDGE STREET IN RICHMOND...NORTH 
  WILLISTON ROAD IN WILLISTON AND ESSEX...POOR FARM ROAD IN SOUTH 
  BURLINGTON AND WILLISTON.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Burlington, VT wrote its last area forecast discussion before this river flood warning went out at Apr 26, 8:00 PM EDT, 2 hours 44 minutes earlier.

Area forecast discussion, Apr 26, 8:00 PM EDT, 2 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BURLINGTON VT
800 PM EDT TUE APR 26 2011

.SYNOPSIS...
AN ACTIVE WEATHER PATTERN WILL CONTINUE ACROSS THE REGION THROUGH
THURSDAY WITH THE DAILY THREAT OF SHOWERS AND THUNDERSTORMS. A FEW
OF THE STORMS MAY BECOME QUITE STRONG DURING THURSDAY AFTERNOON...
ESPECIALLY FROM THE CHAMPLAIN VALLEY WEST. A RETURN TO SOMEWHAT
DRIER AND MORE SEASONABLE WEATHER IS EXPECTED BY LATER IN THE WEEK.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
AS OF 800 PM EDT TUESDAY...CONVECTION CONTINUES ACROSS MUCH OF THE
AREA TONIGHT WITH FIRST WAVE OF STORMS NOW MOVING ACROSS THE
NORTHERN AND CENTRAL SECTIONS OF VERMONT. SECOND LINE OF STORMS
NOW ENTERING THE SAINT LAWRENCE VALLEY AND WILL CONTINUE MOVING
EASTWARD TONIGHT. CONVECTION SHOULD EXIT THE AREA AFTER
06Z...BUT NOT BEFORE THE THREAT OF MORE HEAVY DOWNPOURS AND SMALL
HAIL. HAVE ISSUED AN URBAN AND SMALL STREAM FLOOD ADVISORY AS SOME
AREAS PICKED UP ONE TO TWO INCHES OF RAIN.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH THURSDAY NIGHT/...
AS OF 351 PM EDT TUESDAY...WARM FRONT THEN FINALLY CLEARS THE INTL
BORDER COUNTIES BY TOMORROW AFTERNOON WITH FORECAST AREA BECOMING
FIRMLY ENTRENCHED IN THE WARM SECTOR. 925 MB MODEL THERMAL PROGS
QUITE MILD...SUPPORTING MOS HIGHS WELL INTO THE 70S IN MOST
AREAS...PERHAPS SLIGHTLY COOLER EAST. STILL A THREAT FOR SHOWERS
AND A FEW STORMS DURING THE LATE/MORNING EARLY AFTERNOON AS
RESIDUAL OVERRUNNING ALONG DEPARTING WARM FRONT SPARKS ACTIVITY
ACROSS OUR CENTRAL/NRN COUNTIES. WITHOUT A SIGNIFICANT FORCING
MECHANISM...COVERAGE OF THIS ACTIVITY SHOULD BE SOMEWHAT LESS THAN
THIS EVENING THOUGH WITH BOUNDARY LAYER INSTABILITY AND SOME
MODEST SHEAR WILL HAVE TO KEEP AN EYE ON ANY STRONGER CELLS.

THEN VARIABLY CLOUDY WITH SCT SHOWERS AND FEW STORMS...ESP WEST
OVERNIGHT WEDNESDAY WITH FORECAST AREA FIRMLY IN THE WARM SECTOR
OF PARENT CYCLONE PUSHING ACROSS THE GREAT LAKES. OVERNIGHT LOWS
VERY MILD HERE WITH MANY AREAS IN THE CHAMPLAIN/SAINT LAWRENCE
VALLEY HOLDING IN THE 60S OVERNIGHT...LIKELY THE WARMEST NIGHT
SINCE LAST SEPTEMBER.

BY THURSDAY...SFC COLD FRONT THEN SWEEPS EAST ACROSS THE AREA
DURING THE LATE MORNING/AFTERNOON HOURS WITH AN INCREASING THREAT
OF SHOWERS/THUNDER. INDEED...A QUICK LOOK AT INSTABILITY/SHEAR
PROGS SUPPORT THE IDEA OF SCT STRONG TO POSSIBLY SEVERE
STORMS...ESP FROM THE ADIRONDACKS EAST WHERE STRONGEST BOUNDARY
LAYER HEATING WILL OCCUR. STILL A BIT FAR OUT TO PIN EXACT
CONVECTIVE MODE DOWN AT THIS TIME...BUT OVERALL UNIFORMLY
DIRECTIONAL NATURE OF MID/UPPER LEVEL FLOW WOULD SUGGEST STRAIGHT
LINE WINDS WILL BE THE PRIMARY CONCERN WITH POSSIBLE SQUALL LINE
DEVELOPMENT.

&&

.LONG TERM /FRIDAY THROUGH TUESDAY/...
AS OF 228 PM EDT TUESDAY...SECONDARY TROUGH/FRNT MVS THRU THE CWA FOR
FRIDAY INTO EARLY SATURDAY MORNING. PRECIP IS SLOW TO LIFT THRU
THE AREA DURING THIS TIME...WITH MAIN FOCUS ON HIR ELEV...TAPERING
OFF FROM W TO E BFR ENDING OVER NE VT. SFC HIGH PRESSURE CRESTS
OVER THE REGION SAT NGT INTO SUNDAY...MVG OFFSHORE DURING THE DAY.
SOUTHERLY FLOW ON THE INCR DURING THE DAY W/ NICE WARMUP EXPECTED.
LATE IN DAY SUNDAY...CLDS INCR FROM APPROACHING CD FRNT. FROPA
OCCURS LATE SUNDAY INTO MONDAY. PRECIP REINFORCED BY SECONDARY
WAVE MVG ALONG FRNT...WHICH KEEPS LGT RAIN OVER AREA FOR MOST OF
MONDAY. RIDGE BUILDS EAST FROM THE GREAT LKS MON NGT INTO TUESDAY
FOR A NICE COOL STRETCH. TEMPS EXPECTED TO BE SEVERAL DEGREES ABV
NORMAL FOR DAYTIME HIGHS WITH RIDGE PASSAGE...BUT WILL BE GOING AT
OR A FEW DEGREES BLW CLIMO FOR OVERNGT LOWS...AS WELL AS TIMEFRAME
WHEN PRECIP OCCURS.

&&

.AVIATION /00Z WEDNESDAY THROUGH SUNDAY/...
THROUGH 00Z THURSDAY...TWO AREAS OF SHOWERS AND THUNDERSTORMS WILL
MOVE ACROSS THE AREA THROUGH 07Z. CEILINGS AND VISIBILITIES WILL
LOWER INTO THE MVFR AND IFR CATEGORIES IN THE SHOWERS AND STORMS.
HEAVY DOWNPOURS AND GUSTY WINDS CAN ALSO BE EXPECTED. MVFR
CEILINGS ARE EXPECTED AFTER 07Z THROUGH ABOUT 14Z WITH
VISIBILITIES IN THE VFR AND MVFR CATEGORIES. SCATTERED SHOWERS AND
STORMS WILL RETURN TO NORTHERN NEW YORK AFTER 19Z.

OUTLOOK 00Z THURSDAY THROUGH SATURDAY...
WED NIGHT...OCNL MVFR IN SCT SHOWERS/TSTMS.
THU...MVFR AND PSBLY IFR AT TIMES IN SHWRS/TSTMS.
FRI...MAINLY VFR. PSBL MVFR IN SCT SHOWERS.
SAT...VFR UNDER HIGH PRESSURE.

&&

.HYDROLOGY...
AS OF 351 PM EDT TUESDAY...HAVE OPTED TO DROP THE FLOOD WATCH AS OF
LATE AFTERNOON...AS ONLY NUISANCE MINOR FIELD FLOODING HAS BEEN
OBSERVED AND MAINSTEM RIVERS/STREAMS ARE NOW CRESTING OR RECEDING
FOR THE MOST PART. THAT SAID...WILL HAVE TO KEEP A CLOSE EYE ON
CONVECTIVE ACTIVITY ACROSS THE AREA THIS EVENING AND ANY LOCALIZED
HEAVY RAINFALL THAT MAY DEVELOP. FEELING IS THAT BASIN PCPN
AMOUNTS SHOULD AVERAGE LESS THAN 1 INCH FOR THE MOST PART...WHICH
WOULD LIMIT ANY WIDESPREAD FLOODING CONCERNS...ESPECIALLY BEFORE
MIDNIGHT WITH ANY LOCALIZED ISSUES BEING HANDLED BY INDIVIDUAL
STATEMENTS. HOWEVER...SHOULD HEAVIER RAINFALL DEVELOP THIS
EVENING...FUTURE SHIFTS CAN ALWAYS RE-ASSESS.
REGARDLESS...SITUATION WILL BE MONITORED CLOSELY INTO THE
EVENING/OVERNIGHT HOURS.

&&

.BTV WATCHES/WARNINGS/ADVISORIES...
VT...NONE.
NY...NONE.

&&

SYNOPSIS...EVENSON/JMG
NEAR TERM...EVENSON/JMG
SHORT TERM...JMG
LONG TERM...JN
AVIATION...EVENSON/JN
HYDROLOGY...JMG
Hazardous weather outlook, Apr 26, 3:23 PM EDT, 7 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BURLINGTON VT
323 PM EDT TUE APR 26 2011

NYZ026>031-034-035-087-VTZ001>012-016>019-271930-
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON-
SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON-
WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE-
WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-CALEDONIA-
WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR-
EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND-
323 PM EDT TUE APR 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL
VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN
VERMONT.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS CAN BE ANTICIPATED
WEDNESDAY AND THURSDAY. SOME OF THE STRONGER THUNDERSTORMS DURING
THE AFTERNOON AND EVENING HOURS WILL BE CAPABLE OF PRODUCING
FREQUENT LIGHTNING...LOCALIZED HEAVY DOWNPOURS...AND BRIEF GUSTY
WINDS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Apr 26, 7:09 PM EDT, 3 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
709 PM EDT TUE APR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0708 PM     HAIL             1 ENE NORTH UNDERHILL   44.59N  72.92W
04/26/2011  M0.25 INCH       CHITTENDEN         VT   NWS EMPLOYEE

            PEA-SIZE HAIL

&&

EVENT NUMBER BTV1100021

MUCCILLI
Special weather statement, Apr 26, 7:25 PM EDT, 3 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
725 PM EDT TUE APR 26 2011

NYZ034-035-VTZ001>003-005-006-008-009-016>018-270130-
WESTERN ESSEX-EASTERN ESSEX-GRAND ISLE-WESTERN FRANKLIN-ORLEANS-
WESTERN CHITTENDEN-LAMOILLE-WASHINGTON-WESTERN ADDISON-
EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-
INCLUDING THE CITIES OF...LAKE PLACID...PORT HENRY...
TICONDEROGA...ALBURGH...SOUTH HERO...ST. ALBANS...NEWPORT...
BURLINGTON...JOHNSON...STOWE...MONTPELIER...MIDDLEBURY...
VERGENNES...ENOSBURG FALLS...RICHFORD...UNDERHILL...BRISTOL...
RIPTON
725 PM EDT TUE APR 26 2011

...STRONG THUNDERSTORMS WILL CONTINUE TO AFFECT NORTHEAST NEW YORK
AND NORTHWEST VERMONT...

AT 715 PM...NATIONAL WEATHER SERVICE DOPPLER RADAR AND GROUND
REPORTS INDICATED STRONG THUNDERSTORMS MOVING NORTHEAST THROUGH
NORTHEASTERN NEW YORK AND NORTHWESTERN VERMONT. THEY WILL CONTINUE TO
AFFECT THESE AREAS THROUGH THE EVENING HOURS. THE STRONGEST STORMS
WERE LOCATED IN ESSEX COUNTY NEW YORK AND CHITTENDEN AND LAMOILLE
COUNTIES IN VERMONT...AND WILL PROGRESS NORTHEASTWARD INTO
ADDISON...WASHINGTON...AND ORLEANS COUNTIES THROUGH 8 PM. SPOTTERS HAVE
REPORTED FREQUENT LIGHTNING...PEA SIZE HAIL...AND PONDING ON
ROADWAYS. THESE STORMS WILL CONTINUE TO PRODUCE VERY HEAVY
DOWNPOURS...SMALL HAIL...FREQUENT LIGHTNING...AND WIND GUSTS UP TO
40 MPH.

MUCCILLI/EVENSON
Special weather statement, Apr 26, 7:58 PM EDT, 2 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
758 PM EDT TUE APR 26 2011

NYZ026-027-029-030-087-270100-
NORTHERN FRANKLIN NY-NORTHERN ST. LAWRENCE NY-
SOUTHEASTERN ST. LAWRENCE NY-SOUTHERN FRANKLIN NY-
SOUTHWESTERN ST. LAWRENCE NY-
758 PM EDT TUE APR 26 2011

...STRONG THUNDERSTORMS WILL AFFECT FRANKLIN AND ST. LAWRENCE
COUNTIES...

AT 748 PM EDT...A STRONG LINE OF THUNDERSTORMS LOCATED NEAR POTSDAM
AND GOUVERNEUR CONTINUES TO PROGRESS EASTWARD AT 45 MPH ACROSS SAINT
LAWRENCE COUNTY AND INTO FRANKLIN COUNTY THROUGH 9 PM.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
FREQUENT LIGHTNING CAN ALSO BE EXPECTED. DO NOT STAY IN THE OPEN
NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES.

THESE STORMS WILL BE NEAR PARISHVILLE AROUND 800 PM...WEST BANGOR
AROUND 815 PM...RAINBOW LAKE AROUND 830 PM AND CHATEAUGAY AROUND 845
PM.

LAT...LON 4500 7402 4451 7409 4405 7501 4494 7503
      4501 7443

MUCCILLI/EVENSON
Local storm report, Apr 26, 8:22 PM EDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BURLINGTON VT
822 PM EDT TUE APR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     HAIL             TUPPER LAKE             44.22N  74.46W
04/26/2011  M0.75 INCH       FRANKLIN           NY   PUBLIC

            DIME SIZE HAIL REPORTED BY THE PUBLIC BETWEEN 415PM AND
            430PM.

0600 PM     HAIL             PLATTSBURGH             44.70N  73.45W
04/26/2011  E0.50 INCH       CLINTON            NY   PUBLIC

            TYRELL AVENUE

0600 PM     HAIL             PLATTSBURGH             44.70N  73.45W
04/26/2011  E0.25 INCH       CLINTON            NY   BROADCAST MEDIA

            PEA-SIZE HAIL

0700 PM     FLOOD            BURLINGTON              44.48N  73.21W
04/26/2011                   CHITTENDEN         VT   PUBLIC

            NORTH COVE ROAD AND ISLAND TRAIL FLOODED IN NORTH END

0708 PM     HAIL             1 ENE NORTH UNDERHILL   44.59N  72.92W
04/26/2011  M0.25 INCH       CHITTENDEN         VT   NWS EMPLOYEE

            PEA-SIZE HAIL

0730 PM     FLOOD            BURLINGTON              44.48N  73.21W
04/26/2011                   CHITTENDEN         VT   PUBLIC

            PORTIONS OF ROUTE 127 AND SPRING STREET FLOODED

0730 PM     FLOOD            RICHMOND                44.41N  72.99W
04/26/2011                   CHITTENDEN         VT   PUBLIC

            WATER OVER ROUTE 117 IN RICHMOND

&&

EVENT NUMBER BTV1100018 BTV1100019 BTV1100020 BTV1100024 BTV1100021
BTV1100022 BTV1100023

EVENSON
Special weather statement, Apr 26, 8:59 PM EDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
859 PM EDT TUE APR 26 2011

NYZ028>031-034-035-VTZ001>012-016>019-270300-
EASTERN CLINTON-SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-
WESTERN CLINTON-WESTERN ESSEX-EASTERN ESSEX-GRAND ISLE-
WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-
CALEDONIA-WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-
WINDSOR-EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-
EASTERN RUTLAND-
INCLUDING THE CITIES OF...PLATTSBURGH...STAR LAKE...
SARANAC LAKE...TUPPER LAKE...DANNEMORA...LAKE PLACID...
PORT HENRY...TICONDEROGA...ALBURGH...SOUTH HERO...ST. ALBANS...
NEWPORT...ISLAND POND...BURLINGTON...JOHNSON...STOWE...
ST. JOHNSBURY...MONTPELIER...MIDDLEBURY...VERGENNES...BRADFORD...
RANDOLPH...RUTLAND...SPRINGFIELD...WHITE RIVER JUNCTION...
ENOSBURG FALLS...RICHFORD...UNDERHILL...BRISTOL...RIPTON...
EAST WALLINGFORD...KILLINGTON
859 PM EDT TUE APR 26 2011

...STRONG THUNDERSTORMS WILL AFFECT MUCH OF NORTHERN NEW YORK AND
VERMONT THROUGH THE REMAINDER OF THE EVENING...

NUMEROUS THUNDERSTORMS...SOME STRONG...WILL MOVE ACROSS NORTHERN
NEW YORK AND VERMONT THROUGH THE REST OF THE EVENING.

WIND GUSTS TO 40 MPH AND VERY HEAVY RAIN WILL FALL FROM THESE
STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL
ROADSIDE DITCHES AND SMALL STREAMS. FREQUENT LIGHTNING CAN ALSO BE
EXPECTED. DO NOT STAY IN THE OPEN OR SEEK SHELTER UNDER TREES
WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.

THE STRONGEST STORMS WERE IN A LINE IN SAINT LAWRENCE AND FRANKLIN
COUNTIES AT 900 PM. THESE WILL MOVE TO THE NORTHEAST AND INTO CLINTON
AND ESSEX COUNTIES BY 930 PM AND INTO THE NORTHERN CHAMPLAIN
VALLEY BY 1030 PM.

LAT...LON 4500 7402 4451 7409 4405 7501 4494 7503
      4501 7443

MUCCILLI/EVENSON
Local storm report, Apr 26, 10:10 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
1010 PM EDT TUE APR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0955 PM     HAIL             ST. ALBANS              44.81N  73.08W
04/26/2011  M0.88 INCH       FRANKLIN           VT   PUBLIC

            NICKEL-SIZE HAIL

&&

EVENT NUMBER BTV1100025

MUCCILLI

The office that day

Everything else NWS Burlington, VT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 8:59 PM EDTSpecial Weather StatementBTVFranklin2 hr
Apr 27, 1:30 AM EDTAreal Flood AdvisoryBTVEssex6 hr
Apr 27, 3:31 AM EDTRiver Flood WarningBTVClinton, Franklin, St. Lawrence18 hr
Apr 27, 5:47 PM EDTFlash Flood WatchBTVClinton, Essex, Franklin, St. Lawrence26 hr

Nearby

River Flood Warnings in New York, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.